International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 121 | Views: 207

Research Paper | Mathematics | India | Volume 6 Issue 5, May 2017 | Rating: 6.1 / 10


On Normality in Soft Topological Spaces

Vinayak E. Nikumbh


Abstract: The concept Soft Sets was introduced by Molodtsov in the year 1999 to deal with problems of incomplete information. Due to the parameterization tools the used soft sets enhanced applicability of various generalizations of crisp sets. Soft topological space was formulated by Shabir et. al. and Cagman et al. separately in 2011. In this paper we study normality and related problems in soft topological spaces. We prove a form of Urysohn Lemma in this setting.


Keywords: Soft point, soft neighborhood, soft continuity, soft topology, soft normality


Edition: Volume 6 Issue 5, May 2017,


Pages: 2690 - 2693



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top